Web Access Research Portal

Research Output Details

Watson, JM and Moritz, JB, “Fairness of Dice: A Longitudinal Study of Students' Beliefs and Strategies for Making Judgements”, Journal for Research in Mathematics Education, 34 (4) pp. 270-304. ISSN 0021-8251 (2003) [Refereed Article]
Data TypeValue
Type of ResearchApplied Research
Research DivisionEducation
Research GroupCurriculum and pedagogy
Research FieldMathematics and numeracy curriculum and pedagogy
Research Objective DivisionEducation and Training
Research Objective GroupOther education and training
Research Objective FieldOther education and training not elsewhere classified
Visit Item on eCitehttp://ecite.utas.edu.au/27414
Digital Object Identifierdoi:10.2307/30034785
Scopus Source URLView the full record on Scopus
Scopus Citing URLView the list of citing articles on Scopus
Web of Science® Source URLView the full record on Web of Science®
Web of Science® Citing URLView the list of citing articles on Web of Science®
Web of Science® Related URLView the list of related articles on Web of Science®
Number of Times Cited28
Number of Downloads7